# SDR JJBA20140614005

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 27,222 hours, 30,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DO NOT ILLUMINATE WITH FLIGHT ATTENDANT`S PUSH BUTTON IN CABIN.  CHARGED EMERGENCY POWER SUPPLY.
